Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I miss my stools from last 3 days .it happen when I have one tablet of Fluconazole 150 and one tablet of vitamin c 500. I want to go to toilet. Help me doctors.

4 Doctors Answered
Madam, You will have to take lots of water Eat fruits and vegetables Go for walks Do yoga As A first aid, I advice you to take Duphalac liquid 15 ml once daily for 3 days. Later reduce to 10 ml once daily for 2 weeks. Contact me for any clarification and advice.
Try to take some laxatives like Isphagul or cremaffin syrup, it will loosen your bowels.
1.Take 2/ 3 glass of warm water in the morning 2.Take little more water in the day 3.Eat more fruits and green vegetables 4.No fried/ spicy/ junk/ processed/ fast food, no maida products 5.No tea/ coffee/ cold drinks 6.No alcohol 7.Reduce wt 8.Daily morning walk for 30 mts 9.Deep breathing exercise for 10 mts daily 10.Fiber Foods that are high in insoluble fiber include whole grains, fruits, and vegetables. Try wheat bran, brown rice, or whole grain bread. Soluble fiber- Prunes and figs can be added to breakfast or eaten as a snack. 12.Take a glass of hot milk with sugar at night before sleeping For medicine contact on private consultation Good luck.
2 people found this helpful
Being constipated means your bowel movements are difficult or happen less often than normal. Almost everyone has it at some point in life, and it's usually not serious. Still, you'll feel much better when your system is back on track. The normal length of time between bowel movements varies widely from person to person. Some people have bowel movements three times a day. Others have them only once or twice a week. Going longer than three or more days without one is usually too long. After three days, the stool or feces become harder and tougher to pass. Homeopath can effectively help in such condition.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.